# SDR FDEA2020040630697

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,681 hours, 36,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO CLOSE FROM INSIDE. GND CREWS  NOTICED OUTSIDE DOOR HANDLE FLAPS WERE EXTENDED  AFTER SHOWING ARMED ON THE INSIDE. THE PROBLEM  SEEMS TO BE WITH THE  GIRTH BAR ACCORDING TO THE  F/O.   CHECKED R1 DOOR IAW B757 FIM 52-11-00-1 FT 813,                                   FOUND STRAP/WEBBING DANGLING FROM SLIDE AND                                       INTERFERING WITH THE SLIDE GIRT BAR WHEN CLOSING                                  DOOR. STOWED STRAP/WEBBING IN SLIDE CONTAINER AND                                 DOOR OPENS/CLOSES/LOCKS/ARMS AND GUST LOCK OPERATES                               AS NORMAL IAW M/M 52-11-00-5. THIS ACTION CLEARS                                  DEFERRAL.
